![]() |
Volumn 47, Issue 2, 2002, Pages 378-384
|
Monotonic relaxations for robust control: New characterizations
|
Author keywords
Monotonic optimization; Parameterized linear matrix inequalities (PLMIs); Robust control
|
Indexed keywords
CONSTRAINT THEORY;
MATRIX ALGEBRA;
OPTIMIZATION;
POLYNOMIALS;
PROBLEM SOLVING;
SYSTEM STABILITY;
PARAMETERIZED LINEAR MATRIX INEQUALITIES (PLMI);
ROBUSTNESS (CONTROL SYSTEMS);
|
EID: 0036475235
PISSN: 00189286
EISSN: None
Source Type: Journal
DOI: 10.1109/9.983384 Document Type: Article |
Times cited : (17)
|
References (12)
|